Health Problems & Symptoms
Position:Health Problems 101 > Diet > Content

Can diet pills make you depressed?

That all depends on what diet pills u are taking! Some have been known to cause depression, but most make u jittery! Any Suggestions here?

Tags:,,
Category:Diet | Comments:8 comments |
Pre post:
Next Post:

8 comments

  1. Madelene Reply:

    Although normally pain pills will not make you gain weight, constipation is a common due to a pain pill, you may want to consider adding more fiber into your diet. anxiety disorder, fibromyalgia, neuropathic pain or depression, you may be Detail:http://www.ehow.com/about_5521527_do-pills-make-gain-weight.html

  2. Fredricka Reply:

    Nov 16, 2007 worldwide in 2005, pills do not help people lose a significant amount of weight. Diet Pills: Not Effective, Unless You Want To Be Depressed

  3. Ruthie Reply:

    Alli is a diet pill that is FDA approved for weight loss. It limits the amount of fat your body absorbs, which cuts down on calories, which in turn makes you lose weight. Alli does not contain chemicals that speed up your heart. More:http://answers.ask.com/Health/Other/what_is_the_best_diet_pill

  4. Bao Reply:

    If you are thinking about taking diet pills and are needing to find the safest diet pills then you should first consult your doctor. If your doctor thinks you are healthy enough for diet pills then he or she can prescribe them to you. More:http://answers.ask.com/Health/Pharmacy/what_is_the_safest_diet_pill

  5. Gale Reply:

    Apidexin results show that you can loose around 4 to 7 pounds a week and you can keep the wieght off. Usually if you eat right and work out it is healther for your body and easier to keep the weight off! More:http://answers.ask.com/Health/Other/what_are_the_best_diet_pills

  6. Kaci Reply:

    diet pills? has anyone here tried any?how fast did you lose it diet pills like acai, or green tea pills? did they work for you all, >.< anyone under aged use it?

  7. Jena Reply:

    Its probably from the combination of the two things you are doing! One not eating is very unhealthy and can cause youre body to react strangely when only taking a chemical substitute such as the diet pills you have! Also it isnt the best idea to not be eating and taking those pills if you are thinking of suicide or are depressed as it will only stress you out more and add to the problem you are having now! anyway to fully answer you, it most likely can and will make you a little crazy if you keep this type of dietary action up! I recommend you stop immediately and start eating regularly again! I hope this helps you!

  8. Meridith Reply:

    And I feel much better because just in case you don't know, pain pills are a depressant and they will make you depressed and you won't even realize it until you

Your Answer

Spamer is not welcome,every link should be moderated.

*

*